I have neuromuscular disorder which causes muscle weakness. My doc has prescribed testosterone which has been compounded into a cream. After having very dark facial hair and other problems, I cut the dose down to 1/4 of the prescribed dose, and even took this lesser dose only every other day. A month later, my blood test showed a testosterone level that is 3 times higher than normal. The doc still wants me to use it at full dose, every other day. However, I cut the dose down even further, to 1/4 dose every 3 days. Now, I'm noticing large lumps of my hair falling out. I am really getting scared. Not only am I growing dark hair all over my body, but the hair on my head is falling out. I am a 54 year old female and had ovaries and uterus removed when I was 42. I also take estrogen.
My doc insists I need the testosterone for my muscle strength.
Could the testosterone effects be permanent? I don't want to be bald on my head nor do I want to shave my face twice a day for the rest of my life.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.